본문 바로가기
HOME> 논문 > 논문 검색상세

논문 상세정보

STRONG LAWS OF LARGE NUMBERS FOR ASYMPTOTICALLY QUADRANT INDEPENDENT RANDOM FIELDS

Ko, Mi-Hwa    (Statistical Research Center for Complex Systems Seoul National University   ); Kim, Tae-Sung    (Department of Mathematics and Institute of Basic Science WonKwang University   ); Kim, Hyun-Chull    (Division of Computer and Information Science Daebul University  );
  • 초록

    In this paper we define the notion of asymptotically quadrant independent random field and derive the strong laws of large numbers for this random field.


  • 주제어

    strong law of large numbers .   pairwise positive quadrant dependent random variables .   asymptotically quadrant independence .   random fields.  

  • 참고문헌 (5)

    1. T. Birkel, A note on the strong law of large numbers for positively dependent random variables, Statist. Probab. Lett. 7 (1989), 17-20 
    2. T. Birkel, Laws of large numbers under dependence assumptions, Statist. Probab. Lett. 14 (1992), 355-362. 
    3. N. Etemadi, On the strong laws of large numbers for nonnegative random variables, J. Multivariate Anal. 13 (1983), 187-193. 
    4. E. L. Lehmann, Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153. 
    5. C. M. Newman, Asymptotic independence and limit theorems for positively and negatively dependent random variables. in : Y.L. Tong, ed., Inequalities in Statistics and Probability, IMS, Hayward CA, 1984, 127-140. 

 저자의 다른 논문

  • Kim, Tae-Sung (41)

    1. 1992 "SOME CONCEPTS OF MULTIVARIATE NEGATIVE DEPENDENCE" Communications of the Korean Mathematical Society = 대한수학회논문집 7 (1): 1~14    
    2. 1992 "A GENERAL THEORY OF SOME NEGATIVE DEPENDENCE NOTIONS" Communications of the Korean Mathematical Society = 대한수학회논문집 7 (2): 173~188    
    3. 1992 "AN INVARIANCE PRINCIPLE FOR WEAKLY ASSOCIATED RANDOM VECTORS" Communications of the Korean Mathematical Society = 대한수학회논문집 7 (2): 213~223    
    4. 1997 "The Partial Ordering of Positive Lower Orthant Dependence" 한국통계학회 논문집 = Communications of the Korean Statistical Society 4 (3): 847~858    
    5. 1998 "ON STRONG LAWS OF LARGE NUMBERS FOR 2-DIMENSIONAL POSITIVELY DEPENDENT RANDOM VARIABLES" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (4): 709~718    
    6. 1998 "MAXIMAL INEQUALITIES WITH AN APPLICATION TO THE WEAK CONVERGENCE FOR 2-PARAMETER ARRAYS OF POSITIVELY DEPENDENT RANDOM VARIABLES" Bulletin of the Korean Mathematical Society = 대한수학회보 35 (2): 279~292    
    7. 1999 "THE WEAK LAW OF LARGE NUMBER FOR NORMED WEIGHTED SUMS OF STOCHASTICALLY DOMINATED AND PAIRWISE NEGATIVELY QUADRANT DEPENDENT RANDOM VARIABLES" Honam mathematical journal = 호남수학학술지 21 (1): 149~156    
    8. 1999 "ON THE ALMOST SURE CONVERGENCE OF WEIGHTED SUMS OF 2-DIMENSIONAL ARRAYS OF POSITIVE DEPENDENT RANDOM VARIABLES" Communications of the Korean Mathematical Society = 대한수학회논문집 14 (4): 797~804    
    9. 1999 "THE WEAK LAW OF LARGE NUMBERS FOR RANDOMLY WEIGHTED PARTIAL SUMS" Bulletin of the Korean Mathematical Society = 대한수학회보 36 (2): 273~285    
    10. 1999 "THE STRONG LAWS OF LARGE NUMBERS FOR WEIGHTED SUMS OF PAIRWISE QUADRANT DEPENDENT RANDOM VARIABLES" Journal of the Korean Mathematical Society = 대한수학회지 36 (1): 37~49    
  • Kim, Hyun-Chull (10)

 활용도 분석

  • 상세보기

    amChart 영역
  • 원문보기

    amChart 영역

원문보기

무료다운로드
유료다운로드
  • 원문이 없습니다.

유료 다운로드의 경우 해당 사이트의 정책에 따라 신규 회원가입, 로그인, 유료 구매 등이 필요할 수 있습니다. 해당 사이트에서 발생하는 귀하의 모든 정보활동은 NDSL의 서비스 정책과 무관합니다.

원문복사신청을 하시면, 일부 해외 인쇄학술지의 경우 외국학술지지원센터(FRIC)에서
무료 원문복사 서비스를 제공합니다.

NDSL에서는 해당 원문을 복사서비스하고 있습니다. 위의 원문복사신청 또는 장바구니 담기를 통하여 원문복사서비스 이용이 가능합니다.

이 논문과 함께 출판된 논문 + 더보기